MathSciNet Relay Station
MathSciNet bibliographic data
MR1828475 47L99 (32E30 46J05 46L05 47A20 47A57)
Popescu, Gelu Spectral lifting in Banach algebras and interpolation in several variables. Trans. Amer. Math. Soc. 353 (2001), no. 7, 2843–2857 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement